# SDR ABXA20220930104

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,879 hours, 27,235 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3 FAILED START ATTEMPTS #1 ENGINE #2 IGNITION INOP. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED ENGINE RUN OF L/H ENGINE. MAINTENANCE DEFERRED # 2 IGNITION PER MEL74-00-1B. PLACARDS INSTALLED. NO MAINTENANCE PROCEDURES REQUIRED. AIRCRAFT RETURNED TO SERVICE.
